# SDR EISA98177

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY DOOR MOUNTED SLIDE LIGHT DIM.  GENERATED MAINTENANCE REPORT.  REPLACED GALLEY DOOR MOUNTED SLIDE.  RIGHT BATTERY PER MM 33-50-1.  (X)
